# SDR FDEA202012153164

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241ZFF HAS CRUSH AND DELAM DAMAGE, SEVERAL AREAS ALONG THE ENTIRE LENGTH.  FABRICATED NEW FLOOR PANEL 241ZFF, IAW FEDEX DWG SRZ-25-005, REV R.
